BROWSE

Related Scientist

Benjamin, Lund's photo.

Benjamin, Lund
이산수학 그룹
more info

ITEM VIEW & DOWNLOAD

Perfect matchings and derangements on graphs

DC Field Value Language
dc.contributor.authorBucic, Matija-
dc.contributor.authorDevlin, Pat-
dc.contributor.authorHendon, Mo-
dc.contributor.authorHorne, Dru-
dc.contributor.authorBen Lund-
dc.date.accessioned2021-08-05T01:30:09Z-
dc.date.accessioned2021-08-05T01:30:09Z-
dc.date.available2021-08-05T01:30:09Z-
dc.date.available2021-08-05T01:30:09Z-
dc.date.created2021-02-23-
dc.date.issued2021-06-
dc.identifier.issn0364-9024-
dc.identifier.urihttps://pr.ibs.re.kr/handle/8788114/10030-
dc.description.abstractWe show that each perfect matching in a bipartite graph G intersects at least half of the perfect matchings in G. This result has equivalent formulations in terms of the permanent of the adjacency matrix of a graph, and in terms of derangements and permutations on graphs. We give several related results and open questions.-
dc.language영어-
dc.publisherWILEY-
dc.titlePerfect matchings and derangements on graphs-
dc.typeArticle-
dc.type.rimsART-
dc.identifier.wosid000605152800001-
dc.identifier.scopusid2-s2.0-85099022907-
dc.identifier.rimsid74638-
dc.contributor.affiliatedAuthorBen Lund-
dc.identifier.doi10.1002/jgt.22658-
dc.identifier.bibliographicCitationJOURNAL OF GRAPH THEORY, v.97, no.2, pp.340 - 354-
dc.relation.isPartOfJOURNAL OF GRAPH THEORY-
dc.citation.titleJOURNAL OF GRAPH THEORY-
dc.citation.volume97-
dc.citation.number2-
dc.citation.startPage340-
dc.citation.endPage354-
dc.type.docTypeArticle-
dc.description.journalClass1-
dc.description.journalClass1-
dc.description.isOpenAccessN-
dc.description.journalRegisteredClassscie-
dc.description.journalRegisteredClassscopus-
dc.relation.journalResearchAreaMathematics-
dc.relation.journalWebOfScienceCategoryMathematics-
dc.subject.keywordAuthorperfect matchings-
dc.subject.keywordAuthorpermanent-
dc.subject.keywordAuthorpermutations-
Appears in Collections:
Pioneer Research Center for Mathematical and Computational Sciences(수리 및 계산과학 연구단) > Discrete Mathematics Group(이산 수학 그룹) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse